# SDR CALA2013111392886

- Difficulty date: November 11, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 45,414 hours, 19,111 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER NEEDS TIGHTENING JUST FWD OF THE NR 2 PACK EXHAUST.  REPLACED MISSING FASTENER.
